# SDR HDNA2024020110001

- Difficulty date: January 24, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N955TG
- Make and model: Bell 407
- Aircraft serial: 54375
- Aircraft time: 4,721 hours, 11,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1 MEDICAL CREW MEMBER SEATED IN THE R/H AFT REAR FACING SEAT ON THE RETURN LEG BACK TO BASE NOTED A FAINT FUEL SMELL. THE SMELL WAS NOT NOTICED BY THE SECOND MEDICAL CREW MEMBER OR PIC. MAINTENANCE WAS NOT ABLE TO NOTE A FUEL SMELL UPON INSPECTION OF THE AIRCRAFT. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR AN OPERATION CHECK FLIGHT WITH ZERO DEFECTS NOTED.
